RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1957, Volume 113, Number 6, Pages 1224–1226 (Mi dan21867)  

MATHEMATICS

Absolute minimum in a two-dimensional parametric problem on a manifold

A. I. Fet

Institute of Telecommunications

Full text: PDF file (442 kB)

Bibliographic databases:
Presented: П. С. Александров
Received: 16.11.1956

Citation: A. I. Fet, “Absolute minimum in a two-dimensional parametric problem on a manifold”, Dokl. Akad. Nauk SSSR, 113:6 (1957), 1224–1226

Citation in format AMSBIB
\Bibitem{Fet57}
\by A.~I.~Fet
\paper Absolute minimum in a two-dimensional parametric problem on a manifold
\jour Dokl. Akad. Nauk SSSR
\yr 1957
\vol 113
\issue 6
\pages 1224--1226
\mathnet{http://mi.mathnet.ru/dan21867}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0093714}
\zmath{https://zbmath.org/?q=an:0082.10203}


Linking options:
  • http://mi.mathnet.ru/eng/dan21867
  • http://mi.mathnet.ru/eng/dan/v113/i6/p1224

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:47
    Full text:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020